# SDR 06FDEA1246

- Difficulty date: March 27, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 748 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00969 DENT IN SKIN, BS 748, JUST BELOW STR2R.     REPAIRED DENT PER FED EX E.A. 7-5330-96624
